International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 112

Research Paper | Physics Science | Pakistan | Volume 4 Issue 3, March 2015


Scattering of Gaussian Beam from a Perfect Electromagnetic Conductor (PEMC) Spheroid Coated by Dielectric Material

Bushra Anam Khalil [2] | Muhammad Waqas Munir [2] | Syed Ali Shahid


Abstract: This research paper presents an exact analytic solution to the problem of Scattering of Gaussian beam by a Perfect Electromagnetic Conductor (PEMC) spheroid coated by a dielectric material using Mie theory. Perfect Electromagnetic Conductor (PEMC) medium is used as a special type of meta-material which is a generalization of the well-known concepts of Perfect Electric Conductor (PEC) and Perfect Magnetic Conductor (PMC). One of the basic characteristics of PEMC medium is its admittance type parameter M. This parameter acts as a basis in deciding the natures of medium as the PEC or PMC. The analytical expressions were derived in terms of spheroidal vector wave functions, for exploring the incident, scattered and transmitted Gaussian beam fields. Scattering and transmission coefficients were obtained by using boundary conditions at free space-dielectric and dielectric-PEMC interfaces. However, these coefficients were used to calculate the radar cross section (Backscattering cross section) and Bi-static cross section of Perfect Electromagnetic Conductor (PEMC). Backscattering cross section and Bi-static cross section were also discussed by effect of parameter M. The result obtained in this investigation were compared with the unveil data to verify the validity of the analytical expressions.


Keywords: Gaussian beam, Perfect electromagnetic conductor, Dielectric material, Backscattering cross section


Edition: Volume 4 Issue 3, March 2015,


Pages: 1513 - 1519


How to Cite this Article?

Bushra Anam Khalil, Muhammad Waqas Munir, Syed Ali Shahid, "Scattering of Gaussian Beam from a Perfect Electromagnetic Conductor (PEMC) Spheroid Coated by Dielectric Material", International Journal of Science and Research (IJSR), Volume 4 Issue 3, March 2015, pp. 1513-1519, https://www.ijsr.net/get_abstract.php?paper_id=SUB151814

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Gaussian'

Downloads: 111

Research Paper, Physics Science, Iraq, Volume 4 Issue 1, January 2015

Pages: 2334 - 2339

Density Functional Theory Investigation of the Physical Properties of Dicyano Pyridazine Molecules

Fouad N. Ajeel | Alaa M. khudhair | Anees A. Mohammed

Share this Article

Downloads: 112

Research Paper, Physics Science, Iraq, Volume 4 Issue 4, April 2015

Pages: 1663 - 1668

Density Functional Theory investigation for Sodium atom on Copper Clusters

Falah Hassan [2] | Batool Daraam | Abbas Shwya

Share this Article


Top